Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Analogues of the ring of rational integers

Author: R. H. Bruck
Journal: Proc. Amer. Math. Soc. 6 (1955), 50-58
MSC: Primary 09.1X
MathSciNet review: 0069805
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bruck and Erwin Kleinfeld, The structure of alternative division rings, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 878-890. MR 0045099 (13:526e)
  • [2] Lowell J. Paige, Neofields, Duke Math. J. vol. 16 (1949) pp. 39-60. MR 0028326 (10:430b)
  • [3] Grace E. Bates, Free loops and nets and their generalizations, Amer. J. Math. vol. 69 (1947) pp. 499-550. MR 0021001 (9:8b)
  • [4] R. H. Bruck, An extension theory for a certain class of loops, Bull. Amer. Math. Soc. vol. 57 (1951) pp. 11-26. MR 0039715 (12:585g)
  • [5] -, Loops with transitive automorphism groups, Pacific Journal of Mathematics vol. 1 (1951) pp. 481-483. MR 0045705 (13:620c)
  • [6] P. T. Bateman, A remark on infinite groups, Amer. Math. Monthly vol. 57 (1950) pp. 623-624. MR 0040293 (12:670f)
  • [7] Raphael Artzy, On loops with a special property, to appear in Proc. Amer. Math. Soc. MR 0107674 (21:6397)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society